# SDR SWIA2019121846985

- Difficulty date: November 12, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 4960 · APU Controls
- Part: Heat Shield
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST DUCT HEAT SHIELD IS CRACKED IN 2 PLACES APPROX .750L AND .40L. (C-CHECK) RO 12/14/2019  REPAIRED APU EXH DUCT HEAT SHIELD IAW REO.
